# SDR AUS20020511

- Difficulty date: May 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Govt N22B
- Engine: Allsn 250B17C
- Propeller: Hartzl HCA3VF7
- System (JASC): 5540 · Rudder Structure
- Part: Intercostal
- Part number: IBDN33130
- Condition: Separated
- Location: Rudder
- Part time: 12,343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER INTERCOSTAL LOCATED BETWEEN WL 166.55 AND WL 192.65 SEPARATED FROM SKINS.
